# SDR 97ZZZX4452

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N656D
- Make and model: Beech C35BEECH
- Aircraft serial: D2924
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Rod
- Part number: 358251854
- Condition: Corroded
- Location: Nlg
- Part time: 4,693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, AIRCRAFT RECORDS AND CONDITION INDICATED LANDING GEAR RETRACT SYSTEM BE REMOVED.  INSPECT AND RECONDITION AS NEEDED.  ROD ENDS WERE REMOVED FROM THE AFT NLG RETRACT ROD AND A LEVEL 3 CORROSION CONDITION WAS FOUND FULL OF HEAVY RUST SCALE.  STEEL SHOT WAS ADDED IN ROD ASSY TO CLEAN OUT RUST.  INSPECTION SHOWED PIN HOLE PENETRATION THROUGH TUBE WALL OF AFT END.  UNIT APPEARS TO BE 'SEALED', NO CORROSION PREVENTATIVE COMPOUND FOUND INSIDE.
